# SDR CA110125024

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 14,475 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250114
- Condition: Failed
- Location: Mlg
- Part time: 14,699 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT THE LANDING GEAR DOES NOT RETRACT WHEN GEAR LEVER MOVED TO UP POSITION RESULTING IN AN AIR TURN BACK. MAINTENANCE CARRIED OUT FIM TASK 32-30-815 AND FOUND THE ALTERNATE EXTEND ACCESS DOOR SWITCH INTERMITTANT, SWITCH P/N PN MS25011-4 WAS REPLACED. GEAR SWING CARRIED OUT IAW MM 07-11-01. CHECKED SERVICEABLE.
